SID.ir New Version

Paper Information

Journal:   JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY)   WINTER 2011 , Volume 20 , Number 78/2 (MATHEMATICS ISSUE); Page(s) 83 To 88.
 
Paper: 

Numerical Solution Of Delay Differential Equations By Differential Transform Method

 
 
Author(s):  Mirzaee F.*, Latifi L.
 
* MATHEMATICS DEPARTMENT, MALAYER UNIVERSITY, MALAYER, IRAN
 
Abstract: 
Introduction: The theory and application of linear and nonlinear delay differential equations is an important subject within physics and applied mathematics.There are several numerical approaches for solving linear and nonlinear delay differential equations.Aim: In this paper, differential transform method (DTM) is applied to numerical solution of linear and nonlinear delay differential equations.Materials and Methods: In this work, we presented simple proofs of the differential transform Theorems and then we applied them to solving linear and nonlinear delay differential equations.Results: Numerical results compared to exact solutions are reported and it is shown that DTM is a reliable tool for the solution of delay differential equations.Conclusion: The present method reduces the computational difficulties of the other traditional methods and all the calculations can be made simple manipulations. Several examples were tested by applying the DTM and the results have shown remarkable performance.
 
Keyword(s): DIFFERENTIAL TRANSFORM METHOD, DELAY DIFFERENTIAL EQUATIONS, SERIES SOLUTION, NUMERICAL SOLUTION
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

MIRZAEE, F., & LATIFI, L. (2011). NUMERICAL SOLUTION OF DELAY DIFFERENTIAL EQUATIONS BY DIFFERENTIAL TRANSFORM METHOD. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY), 20(78/2 (MATHEMATICS ISSUE)), 83-88. https://www.sid.ir/en/journal/ViewPaper.aspx?id=257859



Vancouver: Copy

MIRZAEE F., LATIFI L.. NUMERICAL SOLUTION OF DELAY DIFFERENTIAL EQUATIONS BY DIFFERENTIAL TRANSFORM METHOD. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY). 2011 [cited 2022May25];20(78/2 (MATHEMATICS ISSUE)):83-88. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=257859



IEEE: Copy

MIRZAEE, F., LATIFI, L., 2011. NUMERICAL SOLUTION OF DELAY DIFFERENTIAL EQUATIONS BY DIFFERENTIAL TRANSFORM METHOD. JOURNAL OF SCIENCES (ISLAMIC AZAD UNIVERSITY), [online] 20(78/2 (MATHEMATICS ISSUE)), pp.83-88. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=257859.



 
  pdf-File
Persian Abstract Yearly Visit 83
 
 
Latest on Blog
Enter SID Blog